Diagonal Actions and Borel Equivalence Relations

Journal of Symbolic Logic 71 (4):1081 - 1096 (2006)
Abstract
We investigate diagonal actions of Polish groups and the related intersection operator on closed subgroups of the acting group. The Borelness of the diagonal orbit equivalence relation is characterized and is shown to be connected with the Borelness of the intersection operator. We also consider relatively tame Polish groups and give a characterization of them in the class of countable products of countable abelian groups. Finally an example of a logic action is considered and its complexity in the Borel reducbility hierarchy determined
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1164060445
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,662
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Actions of Non-Compact and Non-Locally Compact Polish Groups.Slawomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2010 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Orbit Equivalence and Actions of Fn.Asger Törnquist - 2006 - Journal of Symbolic Logic 71 (1):265 - 282.
On ∑11 Equivalence Relations with Borel Classes of Bounded Rank.Ramez L. Sami - 1984 - Journal of Symbolic Logic 49 (4):1273 - 1283.
Property Τ and Countable Borel Equivalence Relations.Simon Thomas - 2007 - Journal of Mathematical Logic 7 (1):1-34.
Countable Borel Equivalence Relations.S. Jackson, A. S. Kechris & A. Louveau - 2002 - Journal of Mathematical Logic 2 (01):1-80.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.

Monthly downloads

Added to index

2010-08-24

Total downloads

10 ( #417,055 of 2,143,796 )

Recent downloads (6 months)

1 ( #387,161 of 2,143,796 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums